MAUDE Adverse Event Report: SYNTHES GMBH 1.5MM DRILL BIT/MQC FOR GLIDING HOLE/48MM; BIT, DRILL

SYNTHES GMBH 1.5MM DRILL BIT/MQC FOR GLIDING HOLE/48MM; BIT, DRILL
Catalog Number 03.130.212
Medical Device Problem Codes Break (1069); Entrapment of Device (1212)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Initial reporter is synthes sales representative.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on an unknown date, during an unknown procedure, the drill bit broke.The tip remained inside the patient.No further information provided.This report is for one (1) 1.5mm drill bit/mqc for gliding hole/48mm.This is report 1 of 1 for (b)(4).

Brand Name
1.5MM DRILL BIT/MQC FOR GLIDING HOLE/48MM
Common Device Name
BIT, DRILL
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key10717773
Report Number8030965-2020-08106
Device Sequence Number3141126
Product Code HTW
UDI-Device Identifier07611819690639
UDI-Public(01)07611819690639
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.130.212
Device Lot NumberF-20599
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/26/2020
Supplement Date Received by Manufacturer11/24/2020
Initial Report FDA Received Date10/22/2020
Supplement Report FDA Received Date11/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;